MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GLENOID RECONSTRUCTION SYSTEM; GRS BASEPLATE - Ø24.5X20 +3MM

MEDACTA INTERNATIONAL SA GLENOID RECONSTRUCTION SYSTEM; GRS BASEPLATE - Ø24.5X20 +3MM
Model Number 04.01.0301
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Aseptic loosening (4883)
Date of Event 02/03/2026
Type of Reportable Event Serious Injury
Event or Problem Description
At about 1 year 4 months after the primary, the patient came in presenting instability and the cause was loose baseplate due to poor bone quality.No bone graft used during the primary.The surgeon revised the glenoid, reverse metaphysis to anatomic metaphysis and a sensitin humeral head was placed due to nickel allergy reported by the patient.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 06 february 2026.Lot 2344401: (b)(4) items manufactured and released on 05-jun-2024.Expiration date: 2029-05-20.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported events during the period of review.

Brand Name
GLENOID RECONSTRUCTION SYSTEM
Common Device Name
GRS BASEPLATE - Ø24.5X20 +3MM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key24482019
Report Number3005180920-2026-00115
Device Sequence Number10125942
Product Code PHX
UDI-Device Identifier07630345710307
UDI-Public07630345710307
Combination Product (Y/N)N
PMA/510(K) Number
K213459
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.01.0301
Device Lot Number2344401
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2026
Initial Report FDA Received Date03/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient RaceWhite